MathSciNet Relay Station
MathSciNet bibliographic data
MR2494751 14E15
Cossart, Vincent; Piltant, Olivier Resolution of singularities of threefolds in positive characteristic. II. J. Algebra 321 (2009), no. 7, 1836–1976.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement